# SDR UPS06146532

- Difficulty date: March 15, 2006
- Submitted: March 29, 2006
- Operation: Air carrier
- Aircraft: N131UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0815
- Aircraft time: 5,848 hours, 3,455 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: A5724019420000
- Condition: Cracked
- Location: Ws 1133 Lt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT WING AFT OF REAR SPAR O/B SIDE OF RIB 16 WEB CRACKED.  REMOVED AND REPLACED RIB PER A300 SRM 51-40-00.
